# SDR COMA0560138

- Difficulty date: February 20, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 21,875 hours, 19,526 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5250 FLAPS FAIL CAUTION.  COULD NOT DUPLICATE.  INSPECTED FLAPS PER AD 98-20-01.  NO DEFECTS FOUND.
